# SDR 20010212SG001

- Difficulty date: January 10, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 882300312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS AT ROW 16, SEAT PALLET 9-1, INOPERATIVE.  REMOVED AND REPLACED REMOTE ASSEMBLY RECEIVER AND BATTERY.  LIGHTS OPERATED NORMALLY.  REF ASAA0110014.
